Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 14, Issue 3, Pages 309-316
http://dx.doi.org/10.1155/S1048953301000272

Nonoscillation of the solutions of impulsive differential equations of third order

Technical University, Department of Mathematics, Sliven 8800, Bulgaria

Received 1 June 1998; Revised 1 November 1999

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Necessary and sufficient conditions are found for existence of at least one bounded nonoscillatory solution of a class of impulsive differential equations of third order and fixed moments of impulse effect. Some asymptotic properties of the nonoscillating solutions are investigated.